Q. Does Megalis 10 mg cause priapism?

Answered by Dr. Tirumala Setty Praneeth and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Priapism or Tadalafil? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

I am 21 years old. Does tablet Megalis 10 mg give priapism? Will it show any harsh side effects?


Related Questions:
What should I do to overcome hearing loss caused by Cialis?
Will Cialis help with my erection problem?
Can I take Tadalafil and Bupropion together to conceive?
 

Dr. Tirumala Setty Praneeth
MBBS
Family Physician, General Practitioner

Hi,

Welcome to icliniq.com.

The drug in that tablet is Tadalafil. It is used in erectile dysfunction (impotence), enlarged prostate gland, sometimes in pulmonary arterial hypertension. Priapism is considered rare during this treatment. Some significant side effects are dizziness, confusion, fainting, vomiting, and ear problems. This tablet is taken only during night time. You should avoid driving or any work at high altitudes after taking this tablet. If the erection occurs up to four hours, and if it is painful, kindly do not retake the tablet. Consult a nearby doctor as soon as possible.

For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician


 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Ankylosing Spondylitis
This article discusses about the causes, pathology, clinical features, musculoskeletal manifestation, investigation and ...Read more »
Is having severe leg pain during pregnancy normal?
Hello doctor, There is a complaint of severe pain in both the legs in my wife who is 14 weeks pregnant. She is unable t ...Read more »
The pulse rate started to fall after giving Epinephrine in a 4-year-old child. Kindly give your opinion.
Hello doctor, I am reviewing the patient care of a 4-year-old child diagnosed with the flu. He was having trouble breat ...Read more »
 
 

Also Read Answers From